Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 26, 2011, 4:13 PM EDT for Brooks County, Lowndes County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 4:13 PM EDT (20:13 UTC)
- Expired
- Mar 26, 2011, 5:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Brooks County, GA, Lowndes County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 4:27 PM EDT | HAIL 1 | 4 Nw Clyattville, GA | QUARTER SIZE HAIL REPORTED BY SHERIFFS DEPUTY. LASTED APPROX. 10 MIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 1:15 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
849
WUUS52 KTAE 262013
SVRTAE
GAC027-185-262100-
/O.NEW.KTAE.SV.W.0015.110326T2013Z-110326T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 PM EDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 500 PM EDT
* AT 409 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NANKIN...OR
5 MILES WEST OF CLYATTVILLE...AND MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLYATTVILLE...I-75 AT EXIT 11...VALDOSTA REGIONAL AIRPORT...I-75 AT
EXIT 5...DASHER...TWIN LAKES AND LAKE PARK
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 3082 8310 3081 8310 3080 8312 3078 8313
3064 8313 3062 8314 3062 8324 3064 8334
3065 8355 3075 8358 3083 8309
TIME...MOT...LOC 2013Z 264DEG 21KT 3069 8348
$$
38-GODSEY1 follow-up statement
161
WWUS52 KTAE 262037
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 PM EDT SAT MAR 26 2011
GAC027-262046-
/O.CAN.KTAE.SV.W.0015.000000T0000Z-110326T2100Z/
BROOKS GA-
437 PM EDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROOKS COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST INTO LOWNDES
COUNTY...THIS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR SOUTHEAST ALABAMA AND SOUTHWESTERN GEORGIA.
LAT...LON 3062 8314 3062 8324 3064 8332 3064 8336
3065 8336 3068 8340 3073 8341 3078 8340
3082 8310 3080 8311 3080 8312 3078 8313
3064 8313
TIME...MOT...LOC 2036Z 264DEG 21KT 3070 8332
$$
GAC185-262100-
/O.CON.KTAE.SV.W.0015.000000T0000Z-110326T2100Z/
LOWNDES GA-
437 PM EDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN LOWNDES COUNTY...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CLYATTVILLE...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO I-75 AT
EXIT 11...VALDOSTA REGIONAL AIRPORT...I-75 AT EXIT 5...DASHER...TWIN
LAKES AND LAKE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
AT 427 PM EDT...HAIL IN EXCESS OF QUARTER SIZE WAS REPORTED WITH
THIS STORM IN LOWNDES COUNTY. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR SOUTHEAST ALABAMA AND SOUTHWESTERN GEORGIA.
&&
LAT...LON 3062 8314 3062 8324 3064 8332 3064 8336
3065 8336 3068 8340 3073 8341 3078 8340
3082 8310 3080 8311 3080 8312 3078 8313
3064 8313
TIME...MOT...LOC 2036Z 264DEG 21KT 3070 8332
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:54 PM EDT, 19 minutes earlier.
Area forecast discussion, Mar 26, 3:54 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 PM EDT SAT MAR 26 2011 .SYNOPSIS... THE 19 UTC REGIONAL SURFACE ANALYSIS SHOWED A WAVY...QUASI- STATIONARY FRONT FROM FROM A 1002 MB LOW NEAR TEXARKANA EASTWARD THROUGH CENTRAL AL AND GA. REGIONAL RADARS SHOWED SCATTERED THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS...ALONG THIS BOUNDARY AND TO THE SOUTH WITHIN THE BROAD WARM SECTOR. THERE WERE EVEN A FEW CLASSIC SUPER CELLS OVER OUR FORECAST AREA THIS AFTERNOON THAT PRODUCED LARGE HAIL...THOUGH RECENT RADAR DATA DO NOT SHOW MUCH FOR OUR AREA. BECAUSE OF UNIMPRESSIVE LOW LAYER WIND SHEAR MAGNITUDES...WE HAVE NOT SEEN ANY TORNADIC SUPER CELLS. VAPOR IMAGERY AND UPPER AIR DATA SHOWED A FAST ZONAL FLOW PATTERN OVER MUCH OF THE CONUS...WITH SEVERAL SUBTLE SHORT WAVES EMBEDDED IN THE FAST WESTERLIES. ONE SUCH WAVE APPEARED TO BE JUST NORTHWEST OF OUR FORECAST AREA...AND MAY HAVE PLAYED A ROLE IN ENHANCING STORM DEVELOPMENT EARLIER. && .SHORT TERM... (TONIGHT THROUGH TUESDAY) THE LARGE SCALE FAST ZONAL FLOW PATTERN WILL HELP PREVENT THE AFOREMENTIONED FRONTAL SYSTEM FROM MOVING SOUTH OF OUR FORECAST AREA UNTIL MONDAY NIGHT OR TUESDAY. EMBEDDED UPPER LEVEL DISTURBANCES WILL INTERACT WITH THIS FRONTAL SYSTEM TO PRODUCE A SERIES OF FRONTAL WAVES...WHICH WILL COINCIDE WITH MORE ACTIVE CONVECTIVE PERIODS AS WELL AS MOVING THE FRONT ALONG IN FITS AND STARTS. THIS WILL MAKE THE DETAILS OF THIS FORECAST DIFFICULT BEYOND THE VERY NEAR TERM. THE MODELS ARE IN GOOD AGREEMENT THAT THERE WILL BE A LULL IN ACTIVITY AFTER SUNSET TONIGHT...FOLLOWED BY AN INCREASE IN RAIN CHANCES SUNDAY AS THE FRONT SLOWLY APPROACHES FROM THE NORTHWEST. LIKE TODAY...WE EXPECT A SLIGHT RISK OF SEVERE STORMS SUNDAY AFTERNOON DUE TO THE FAVORABLE COMBINATION OF DEEP LAYER VERTICAL WIND SHEAR AND INSTABILITY. UNLIKE TODAY...THE COLD FRONT...THOUGH WEAKENING...MAY ACTUALLY SERVE AS A MORE CLEARLY DEFINED FOCUS FOR CONVECTION. THE MAIN THREAT WOULD BE DAMAGING WIND GUSTS AND LARGE HAIL...AS 0-1 KM VERTICAL WIND SHEAR MAGNITUDES APPEAR RATHER LOW (GENERALLY 20 KT OR LESS). BECAUSE THE MODELS NO LONGER BRING THE COLD FRONT THROUGH OUR REGION UNTIL MONDAY NIGHT...THE THREAT FOR SEVERE STORMS MAY LAST INTO MONDAY. WE DID NOT YET MENTION THIS POTENTIAL IN OUR FORECASTS BECAUSE MUCH WILL DEPEND ON THE TIMING AND POSITIONING OF UPSTREAM SHORT WAVES...AND CONFIDENCE IN SUCH DETAILS THAT FAR OUT IS LACKING RIGHT NOW. SUFFICE TO SAY...RESIDENTS IN THIS PART OF THE COUNTRY SHOULD BE PREPARED FOR MULTIPLE PERIODS WHEN ISOLATED SEVERE STORMS WILL BE POSSIBLE. .LONG TERM... (TUESDAY NIGHT THROUGH NEXT SATURDAY) THE EXTENDED FORECAST REMAINS TRICKY AS SIGNIFICANT FORECAST SPREAD REMAINS IN MODEL SUITE. THE LARGE SCALE CONUS PATTERN COMMENCES WITH TROUGH OVER NRN ROCKIES/PLAINS WITH LOW OVER WRN NE...AND WEAK TROUGHING SWWD TO 4 CORNERS AREA. RIDGING EXISTS EWD TO EAST COAST WITH TROUGHING ALONG EXTREME WRN ATLC. AT SURFACE...LOW OVER NW NEB AND ANOTHER LOW OVER ARK WITH WARM FRONT SEWD ACROSS NRN GULF AND COLD FRONT WSW ACROSS N TX. DURING REST OF EXTENDED...MOST GUIDANCE AGREES UPON THE EVOLUTION TOWARD A FAIRLY AMPLIFIED MEAN TROF OVER THE ERN CONUS BY 00Z FRI WITH AXIS FROM ERN GREAT LAKES SSW THRU ERN GULF...THEN OFF ERN SEABOARD BY 12Z FRI....TRAILED BY A MEAN RIDGE BUILDING IN UPSTREAM. ASSOCD LOW LIFTING NEWD TO SRN GREAT LAKES BY 06Z WED THEN OPENING UP INTO WAVE OVER NRN GREAT LAKES BY 18Z WED LARGELY DISSIPATING OVER SRN ONTARIO BY 18Z THU. AT SURFACE BY 12Z WED...ANOTHER LOW FORMS INVCNTY VA WITH TRAILING COLD FRONT SWWD ACROSS WRN PANHANDLE THE WSW ACROSS GULF. RECENT GFS/ECMWF RUNS DEPICTING IMPULSES RIDING UP BASE OF TROUGH HELPING TO DEVELOP STRONG SURFACE LOWS AND MODELS SEEM TO CONCUR THAT THIS SYSTEM HAS POTENTIAL TO PRODUCE STRONG TO POSSIBLY SEVERE STORMS ON THURS. BY 18Z THU...ADVANCING UPPER TROUGH..PUSHES FRONT TO EXTREME NRN GULF. ABSENT RETREATING UPPER SUPPORT..STEERING FLOW BECOMES PARALLEL TO FRONT WHICH STALLS. SEVERAL IMPULSES TRAVEL EWD ACROSS FRONT AND KEEPS LOCAL REGION TO CLOSE ENOUGH FOR SCT CONVECTION UNTIL THURS NIGHT (ECMWF) AND WHEN IMPULSE FINALLY KICKS FRONT SOUTH OF AREA WITH MUCH DRIER NW FLOW ADVANCING IN ITS WAKE. GFS MORE BULLISH KEEPING MOISTURE IN AREA INTO FRI. AGAIN MODELS REMAIN FAR ENOUGH APART SO CONFIDENCE LEVEL NOT HIGH AND WILL BLEND BOTH DAY 6-7. WILL GO WITH WDLY SCT POPS MON NIGHT INCREASING TO SCT TUES THEN HI SCT-LO LIKELY POPS TUES THRU WED THEN LO SCT WED NIGHT-FRI. WITH AMPLE CLOUDS COVER/RAIN AND VEERING WINDS AHEAD AND ALONG OF FRONTAL SYSTEM...MIN TEMPS WILL REMAIN AROUND 10-12 DEGREES ABOVE CLIMO (INLAND MIN CLIMO AROUND 49 DEGREES) MON-WED NIGHTS AND 6-9 DEGREES ABOVE CLIMO THURS NIGHT. MAX TEMPS WILL BE AROUND CLIMO TUE-THURS THEN IN WAKE OF FRONT AND 5-8 DEGREES BELOW CLIMO ON FRI. (INLAND MAX CLIMO AROUND 76 DEGREES). && .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS PORTIONS OF THE TRI STATE AREA THIS AFTERNOON...WITH A FEW STORMS PRODUCING LARGE HAIL OVER PORTIONS OF SOUTHWEST GEORGIA. SCATTERED SHOWERS AND STORMS ACCOMPANIED BY MVFR TO LOCAL IFR CEILINGS AND VISIBILITIES WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS AFTERNOON INTO THE EARLY EVENING HOURS...AS A FRONTAL BOUNDARY ACROSS NORTHERN ALABAMA AND GEORGIA CONTINUES TO PUSH SLOWLY SOUTHWARD. THE GREATEST THREAT OF STRONG STORMS WITH HAIL WILL CONTINUE TO BE ACROSS ALABAMA AND GEORGIA. GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON BEFORE DIMINISHING AFTER SUNSET. WITH PLENTY OF LOW LEVEL MOISTURE EXPECT A REPEAT OF WIDESPREAD MVFR CEILINGS AND VISIBLITIES DEVELOPING AGAIN TONIGHT...WITH AREAS OF IFR CONDITIONS ESPECIALLY OVER SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND. && .MARINE... A COLD FRONT WILL MOVE SLOWLY SOUTHEAST TOWARD THE COASTAL WATERS TONIGHT AND SUNDAY...THEN TEMPORARILY STALL ACROSS THE FLORIDA PANHANDLE ON MONDAY. THIS FRONT WILL FINALLY MOVE SOUTH OF THE COASTAL WATERS MONDAY NIGHT AND TUESDAY. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MUCH OF THE PERIOD DUE TO THE PROXIMITY OF THE FRONTAL SYSTEM INTERACTING WITH MULTIPLE FRONTAL WAVES. && .FIRE WEATHER... NO RED FLAG CONCERNS ARE ANTICIPATED ACROSS THE TRI-STATE AREA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. LOW LEVEL MOISTURE WILL REMAIN RELATIVELY HIGH...AND A SERIES OF DISTURBANCES WILL PRODUCE PERIODS OF SCATTERED SHOWERS AND THUNDERSTORMS WITH SOME WETTING RAINS. WIDESPREAD FOG AND LOW CLOUDS WILL ALSO DEVELOP AGAIN TONIGHT...ESPECIALLY IN AREAS THAT RECEIVE SIGNIFICANT RAINFALL THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 63 86 66 84 59 / 0 30 50 60 10 PANAMA CITY 66 76 66 76 60 / 0 20 50 50 10 DOTHAN 66 83 64 79 52 / 10 30 50 50 10 ALBANY 65 81 60 79 49 / 20 40 50 40 10 VALDOSTA 64 86 65 82 56 / 10 30 50 60 20 CROSS CITY 61 83 66 81 62 / 0 20 40 60 20 APALACHICOLA 66 77 68 78 64 / 0 20 50 60 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && LONG TERM...BLOCK AVIATION/FIRE WX...DUVAL REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 26, 10:51 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1051 AM EDT SAT MAR 26 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271500- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1051 AM EDT SAT MAR 26 2011 /951 AM CDT SAT MAR 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE STORMS TODAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY...WITH THE BEST RAIN CHANCES BEING ACROSS CENTRAL ALABAMA AND GEORGIA...CLOSER TO A STATIONARY FRONT. THE COMBINATION OF MOISTURE FROM THE GULF OF MEXICO...DAYTIME HEATING...AND STRONG WINDS ALOFT MAY CAUSE A FEW OF THESE STORMS TO BECOME STRONG OR SEVERE THIS AFTERNOON. THE MAIN THREAT WOULD BE DAMAGING WIND GUSTS AND LARGE HAIL...BUT A TORNADO CAN NOT BE RULED OUT. THIS ACTIVITY IS EXPECTED TO DIMINISH BY SUNSET OR SHORTLY AFTERWARD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...SLIGHT RISK OF SEVERE STORMS SUNDAY... YET ANOTHER UPPER LEVEL DISTURBANCE WILL DRAG A WEAKENING COLD FRONT TOWARDS THE REGION ON SUNDAY. A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL COULD IMPACT SOUTHWEST AND SOUTH CENTRAL GEORGIA...AS WELL AS NORTHERN PORTIONS OF THE FLORIDA BIG BEND. THE ABOVE MENTIONED COLD FRONT IS EXPECTED TO STALL IN OUR VICINITY ON MONDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS AND PERHAPS THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL GEORGIA... WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE ONGOING DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF MARCH. IN FACT...MORE UNSETTLED WEATHER COULD BE IN STORE FOR THE REGION BY WEDNESDAY AND THURSDAY OF NEXT WEEK...AFTER JUST ONE DAY OF DRY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IF A HAZARDOUS WEATHER WATCH OR WARNING IS ISSUED. IT IS UNLIKELY THAT AMATEUR RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO MONITOR THE SITUATION CLOSELY FOR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/GOULD
In the hours before
Local storm report, Mar 26, 12:55 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1255 PM EDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 1 S COLQUITT 31.16N 84.73W
03/26/2011 E1.75 INCH MILLER GA PUBLIC
&&
FOURNIERLocal storm report, Mar 26, 2:12 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 7 S CAMILLA 31.13N 84.21W
03/26/2011 E1.50 INCH MITCHELL GA LAW ENFORCEMENT
HAIL REPORTED BY SHERIFF DEPUTY.
&&
DONAL.HARRIGANSpecial weather statement, Mar 26, 2:26 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EDT SAT MAR 26 2011
FLZ011-GAZ155-261930-
JACKSON-SEMINOLE-
126 PM CDT SAT MAR 26 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JACKSON COUNTY IN
THE PANHANDLE OF FLORIDA AND SEMINOLE COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 230 PM CDT/330 PM EDT/
AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARIANNA...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3085 8532 3104 8479 3093 8475 3089 8475
3087 8477 3084 8477 3081 8479 3080 8478
3079 8481 3077 8486 3068 8525
TIME...MOT...LOC 1826Z 251DEG 22KT 3079 8518
38-GODSEYSpecial weather statement, Mar 26, 2:48 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EDT SAT MAR 26 2011
GAZ158-159-261930-
BROOKS-THOMAS-
248 PM EDT SAT MAR 26 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS AND THOMAS
COUNTIES IN SOUTH CENTRAL GEORGIA...
* UNTIL 330 PM EDT
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF COOLIDGE...OR NEAR THOMASVILLE
MUNICIPAL A/P...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3082 8344 3086 8396 3096 8397 3099 8397
3104 8366 3103 8358 3105 8357 3106 8355
3105 8350 3101 8348 3099 8348 3098 8347
TIME...MOT...LOC 1848Z 266DEG 25KT 3092 8387
38-GODSEYSpecial weather statement, Mar 26, 4:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT SAT MAR 26 2011
GAZ159-160-262045-
BROOKS-LOWNDES-
404 PM EDT SAT MAR 26 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS AND LOWNDES
COUNTIES IN SOUTH CENTRAL GEORGIA...
* UNTIL 445 PM EDT
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF QUITMAN...OR NEAR EMPRESS...
MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3080 8312 3064 8313 3062 8314 3066 8363
3077 8364 3083 8310 3081 8310
TIME...MOT...LOC 2004Z 266DEG 26KT 3068 8352
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 12:32 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 43 min |
| Mar 26, 1:08 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 52 min |
| Mar 26, 2:05 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 40 min |
| Mar 26, 2:19 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Mitchell, Thomas | 41 min |
| Mar 26, 2:26 PM EDT | Special Weather Statement | TAE | Seminole | 64 min |
| Mar 26, 2:48 PM EDT | Special Weather Statement | TAE | Thomas | 42 min |
| Mar 26, 4:04 PM EDT | Special Weather Statement | TAE | Lowndes | 41 min |
| Mar 26, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph, Terrell | 40 min |
| Mar 26, 5:42 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Terrell, Turner, Worth | 48 min |
| Mar 26, 5:48 PM EDT | Tornado Warning | TAE | Lee, Terrell, Turner, Worth | 27 min |
| Mar 26, 6:02 PM EDT | Special Weather Statement | TAE | Quitman | 28 min |
| Mar 26, 6:16 PM EDT | Tornado Warning | TAE | Lee, Turner, Worth | 29 min |
| Mar 26, 6:17 PM EDT | Severe Thunderstorm Warning | TAE | Quitman | 43 min |
| Mar 26, 6:25 PM EDT | Tornado Warning | TAE | Quitman | 35 min |
| Mar 26, 6:36 PM EDT | Severe Thunderstorm Warning | TAE | Randolph | 39 min |
| Mar 26, 7:10 PM EDT | Tornado Warning | TAE | Randolph, Terrell | 50 min |
| Mar 26, 7:35 PM EDT | Tornado Warning | TAE | Terrell | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.